Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Swollen legs
Feb 14, 2010

My legs seem to retain a lot of water and even though I wear stockings and take water pills, I still have spongy legs and swollen ankles. I take( Truvada, reyataz,and norvir. Could it be my meds..

Response from Dr. Henry

If your kidney function is OK (including as assessment of whether you are spilling any protein in the urine) then your drugs are not likely to be directly causing the swelling (if you have some degree of renal impairment then the tenofovir in the Truvada may be a factor). Swelling in the legs can have a variety of causes including kidney, liver, cardiac, circulation (venous or lymphatic impairment), other meds, hormone abnormalities and many others. A full medical workup is recommended to sort out what might be contributing to your leg swelling. KH



Previous
pregnant - 4 yrs on combivir and stocrin and changing to aluvia
Next
fillers for sunken cheek

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement